# SDR CALA2016100300714

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 46,775 hours, 19,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A85407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST I/B OF L2 DOOR PAN, FLOOR SUPPORT HAS SURFACE CORROSION.  REMOVED CORROSION FROM FLOOR SUPPORT AND FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-90-15.  REMOVED DAMAGED FLOOR SUPPORT AND L2 DOOR SCUFF PLATE IAW SRM51-40-02.  LOCATED, DRILLED AND COUNTERSUNK NEW FLOOR SUPPORT IAW SRM 51-40-05 ALODINED AND PRIMED.
